# SDR 9611479903

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Valve
- Condition: Stuck Open
- Location: Left Fuel Tank
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FUEL BEGAN VENTING FROM RIGHT WING AFTER TAKEOFF.  FLIGHT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE TRANSFERRED FUEL INTO CENTER TANK AND RAN ALL SIX PUMPS WITH CROSSFEED VALVE OPEN.  NO TRANSFERRING OF FUEL WAS NOTED.  FOUND DEBRIS IN LEFT TANK FLOAT VENT VALVE.  REPLACED VALVE, LEAK AND OPERATIONAL CHECK NORMAL.
